# SDR FDEA202004300855

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE ATTACH FITTING "C" FOUND MOUNT HOLES CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE ATTACH FITTING "C" REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201 REPAIR 5. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER SRM 57-50-02-2R FIGURE 201 REPAIR 5 AND EA 1-5750-T0325479 A PART 2 STEP 2C. TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LT WING- OUTBD FLAP VANE ASSY- TRACK SUPPORTS REWORK. FABRICATED OVERSIZED ECCENTRIC BUSHING INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM N00486 ATTACHED EA 1-5750-T0325479 A PART 2 FOR WORK DETAILS.
